# SDR DALA2016032302243

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB RT X=-54 TO X=-60 BETWEEN BS 1174 AND BS 1193.  DAMAGE WAS REMOVED, NEW ITEMS WERE FABRICATE IAW SRM 53-05, FIG 131A-1 53-05 PAR 166 ORIGINAL.
